# SDR QXEA200700035

- Difficulty date: January 14, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 14,675 hours, 14,374 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 7276045
- Condition: Unknown
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX FLIGHT NR 2403 TO SUN: DIVERTED TO BOI.  CREW WAS UNABLE TO GET DUCT TEMP OVER 25C.  MAINTENANCE REPLACED PACK FLOW CONTROL SHUTOFF VALVE FILTER IAW Q400 MM 21-52-00.  OPS CHECK GOOD IAW Q400 MM 21-61-00.  AIRCRAFT RETURNED TO SERVICE.
